# SDR ASAA2021071235357

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 57,728 hours, 23,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR GROUND ILLUMINATION LIGHT ON LEFT AFT FUSELAGE INOP. GROUNDED - YES. RELAMPED AND TESTED PER B737-900 AMM 33-51-04-960-801 - OPS NORMAL.
